# SDR SWIA202162093

- Difficulty date: August 5, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA47687-670-53-61-1541 778SK-PR - LEFT SIDE OF FUSELAGE HAS 5 DENTS LOCATED BETWEEN FS 1088.20 FS - 1098.20 FS AND STR 21L-STR 22L. COMPLIED WITH REO 670-53-61-1541 REV -- DATED 2019-04-26. PERMANENT REPAIR WITHIN 4600 FLIGHT HOURS. DUE BY TAT 42,829.2 , PART NUMBER:   - , SERIAL NUMBER: 10242, POSITION:    (C-CHECK RO 10/30/2021)   COMPLIED WITH REO 670-53-61-1963 REV -- DATED 2021-10-18 REPAIR OF 5EA DENTS LOCATED BETWEEN FS1088.20-FS1098.20 STG 21-STR22L LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
